# SDR SWAA2022020158722

- Difficulty date: August 29, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 45,979 hours, 26,932 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF COUNTER BALANCE WEIGHT CORROSION WAS FOUND ON THE UPPER EDGE OF BALANCE ARM. CORROSION SPOT 1 IS 2.5' FROM R/H END AND .200' OF EDGE CORNER REMOVED. CORROSION SPOT 2 ID 4' FROM R/H END AND 300' OF EDGE OF CORNER REMOVED (TRANSFERRED FROM NRC #G483103 / BLENDED AREA IAW SRM 51-41-02 & ACCOMPLISHED EA 1-755-3798 SEE ATTACHED SAM 326 FOR INDIVIDUAL SIGN OFFS
